# SDR CALA2025110710994

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 36,856 hours, 3,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 4738763
- Part serial: 3660BA
- Condition: False Activation
- Location: Zone 100
- Part time: 36,844 hours, 3,937 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE INDICATED.  REMOVED LOWER CARGO FIRE EXTINGUISHING BOTTLES 1A AND 1B AS PER AMM 26-23-01.
